Axiomatizations of the normalized Banzhaf value and the Shapley value

J.R. van den Brink, G. van der Laan

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)567-582
Number of pages15
JournalSocial Choice and Welfare
Volume15
Publication statusPublished - 1998

Cite this

van den Brink, J. R., & van der Laan, G. (1998). Axiomatizations of the normalized Banzhaf value and the Shapley value. Social Choice and Welfare, 15, 567-582.
van den Brink, J.R. ; van der Laan, G. / Axiomatizations of the normalized Banzhaf value and the Shapley value. In: Social Choice and Welfare. 1998 ; Vol. 15. pp. 567-582.
@article{9e62516b6024419481d47564331b8cdd,
title = "Axiomatizations of the normalized Banzhaf value and the Shapley value",
author = "{van den Brink}, J.R. and {van der Laan}, G.",
note = "Pagination: 15",
year = "1998",
language = "English",
volume = "15",
pages = "567--582",
journal = "Social Choice and Welfare",
issn = "0176-1714",
publisher = "Springer New York",

}

van den Brink, JR & van der Laan, G 1998, 'Axiomatizations of the normalized Banzhaf value and the Shapley value', Social Choice and Welfare, vol. 15, pp. 567-582.

Axiomatizations of the normalized Banzhaf value and the Shapley value. / van den Brink, J.R.; van der Laan, G.

In: Social Choice and Welfare, Vol. 15, 1998, p. 567-582.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Axiomatizations of the normalized Banzhaf value and the Shapley value

AU - van den Brink, J.R.

AU - van der Laan, G.

N1 - Pagination: 15

PY - 1998

Y1 - 1998

M3 - Article

VL - 15

SP - 567

EP - 582

JO - Social Choice and Welfare

JF - Social Choice and Welfare

SN - 0176-1714

ER -